# SDR ASOA2015100613954

- Difficulty date: October 6, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 30,262 hours, 28,093 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 364-409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON SEAT TRACK AT FS 364 - 409+128 AND RBL9.  SEAT TRACK FOUND TO BE OUT OF LIMITS IAW SRM, 53-21-49.  REMOVED SEAT TRACK AT FS 364-404.00 +128, RBL9 IAW AMM 53-01-11.  FABRICATED SEAT TRACK IAW GREO 601R-53-00-485, REV A.  INSTALLED SEAT TRACK AT F/S 364.00-409.00+128 AT RBL9. REF: AMM 53-01-11-400-802.  COMPLIED WITH EC/TC REO 601R-53-00- 485, REV A FABRICATED SEAT TRACK IAW GREO 601R-53-00-485, REV A.
